National Changhua University of Education Institutional Repository : Item 987654321/8884
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6491/11663
造访人次 : 24512385      在线人数 : 73
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8884

题名: Nash-Type Equilibria Theorems and Competitive Nash-Type Equilibrium Theorems
作者: Lin, Lai-Jiu;Shih Feng, Cheng
贡献者: 數學系
关键词: Nash equilibrium problem;Closed multimap;C-quasiconvex;Continuous selection
日期: 2002-(11-12)
上传时间: 2011-05-10T06:46:51Z
出版者: Elsevier Science
摘要: In this paper, we consider two types of equilibrium problems. We study the constrained Nash-type equilibrium problems with multivalued payoff functions. We also study the competitive Nash-type equilibrium problems with multivalued payoff functions. In these two equilibrium problems, we want to find a strategy combination such that each player wishes to find a minimal loss from his multivalued payoff function. We use a fixed-point theorem of Park to prove the existence results of these two types of equilibrium problems.
關聯: Computers & Mathematics with Applications,
44(10-11):1369-1378
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML519检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈